# SDR SWIA2024070800005

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,259 hours, 35,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL AT BL 36.00 HAS 8 SMALL, SURFACE SPOTS OF CORROSION LOCATED ABOUT 3" FOWARD OF FS439.00 AND EXTENDING TO FS 484.00.THIS IS CURRENTLY A WORK IN PROGRESS
